Ask a Vet and Get Your Veterinary Questions Answered.
This is a very tricky situation.
I am VERY SURPRISED that vet was willing to give prednisone when your pet has been on Rimadyl. That can cause some serious stomach ulceration. We are never suppose to give non-steroidal medications with other non-steroidal or steroidal drugs for that reason.
Therefore, I would absolutely not give advil, motrin, aleve, etc...In addition, none of these are as effective as what you already have.
Ideally, for pain, I would ask for a oral pain medication called Tramadol. It is a wonderful complement to a product like Rimadyl.
Also, to help the stomach, it wouldn't hurt to start an antacid like Pepcid.
Pepcid comes in 10mg or 20mg tablets. You can give it every 12 hours.
Also, lasix (furosemide) as a diuretic has absolutely no purpose being given unless there has been fluid build up in the chest or abdomen, usually due to heart disease.
So, definitely, discuss that with your new vet tomorrow.
Otherwise, no other over-the-counter drugs will help for this evening.